TU Darmstadt / ULB / TUbiblio

Flow invariance for nonlinear accretive evolutions under range conditions

Bothe, D. (2005):
Flow invariance for nonlinear accretive evolutions under range conditions.
In: J. Evol. Eqs., pp. 227-252, 5, [Article]

Item Type: Article
Erschienen: 2005
Creators: Bothe, D.
Title: Flow invariance for nonlinear accretive evolutions under range conditions
Language: English
Journal or Publication Title: J. Evol. Eqs.
Volume: 5
Uncontrolled Keywords: abstract evolution equation, weak range condition, viability
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 12 Apr 2011 12:55
Identification Number: doi:10.1007/s00028-005-0185-z
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item